# SDR AALA201807029030

- Difficulty date: June 30, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N85112
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO DOOR FRAME INNER ANGLE AT BS 1380,  BETWEEN STRINGERS 26R AND 27R.  REPAIRED THE DOOR FRAME IAW EA 281351.
